SciELO - Scientific Electronic Library Online

 
vol.35 issue1Similarity Solution of Spherical Shock Waves -Effect of ViscositySufficient conditions for the boundedness and square integrability of Solutions of fourth-order differential equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

VAIDYA, S. K.  and  KOTHARI, N J. Equi independent equitable dominating sets in graphs. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.1, pp.33-44. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000100003.

We introduce the concept of an equi independent equitable dominating set and define equi independent equitable domination number. We also investigate the graph families whose equi independent equitable domination number and equitable domination number are same.

Keywords : Equi independent equitable domination number; equitable domination number; domination number.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License